# SDR R61A2018081700886

- Difficulty date: August 1, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17063263001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,   FOUND THE CABIN FLOORBEAM AT FRAME 16+2, RBL 8, CORRODED.   INSTALLED A DOUBLER TO THE TEE CAP IAW SRM 53-10-10.
